Volume 49 (2006)


1 (April), 2 (August), 3 (December)

He, C. and Miyakawa, T.;
On Two-Dimensional Navier-Stokes Flows with Rotational Symmetries
pp. 163--192.
Favini, A., Labbas, R., Maingot, S., Tanabe, H. and Yagi, A.;
Complete Abstract Differential Equations of Elliptic Type in UMD Spaces
pp. 193--214.
Ono, K.;
Global Solvability and $L^p$ Decay for the Semilinear Dissipative Wave Equations in Four and Five Dimensions
pp. 215--233.
Fukagai, N., Ito, M. and Narukawa, K.;
Positive Solutions of Quasilinear Elliptic Equations with Critical Orlicz-Sobolev Nonlinearity on $R^N$
pp. 235--267.
Nagabuchi, Y.;
Decomposition of Phase Space for Linear Volterra Difference Equations in a Banach Space
pp. 269--290.
Hattori, T. and Ochiai, H.;
Scaling Limit of Successive Approximations for $w'=-w^2$
pp. 291--319.
Wakasa, T.;
Exact Eigenvalues and Eigenfunctions Associated with Linearization for Chafee-Infante Problem
pp. 321--336.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles